# SDR AALA201608309004

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 10,948 hours, 1,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 DOOR UNABLE TO ARM.  FOUND DEBRIS IN GIRT BAR AREA, REMOVED DEBRIS AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
